RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sharapov, V A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:95
Abstract pages:372
Full texts:153
References:42
E-mail: ,

http://www.mathnet.ru/eng/person20448
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/714659

Publications in Math-Net.Ru
2005
1. A. S. Arkhipov, Yu. E. Lozovik, V. I. Man'ko, V. A. Sharapov, “Center-of-mass tomography and probability representation of quantum states for tunneling”, TMF, 142:2 (2005),  371–387  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:2 (2005), 311–323  isi
2002
2. M. V. Demin, Yu. E. Lozovik, V. A. Sharapov, “Bose condensate drag in a system of two coupled traps”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002),  166–170  mathnet; JETP Letters, 76:3 (2002), 135–138  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019